# SDR 2023FA0000805

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: General aviation
- Aircraft: N865PC
- Make and model: Amd FALCON50MYST
- Aircraft serial: 271
- Aircraft time: 8,570 hours, 6,524 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO DEPLOY HAD TO USE EMERGENCY EXTENSION. PERFORMED GEAR SWING AND COULD NOT DUPLICATE.
